# SDR A6WA200540170

- Difficulty date: May 15, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 601R5721003L
- Condition: Migrated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FORWARD TRUNNION AFT BUSHING MIGRATED ON OUTBOARD EDGE .0015.  INSTALLED NEW BUSHINGS, P/N 601R-57-21-003-41, IN FORWARD TRUNNION IAW BOMBARDIER, INC REO 601R-57-21-003-REV B.  (M)
